# SDR USVA10955

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546811
- Condition: Corrosion
- Location: Fs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON ENTIRE LENGTH OF UPPER SURFACE OF FLOOR BEAM FS 987.  REPAIRED FRAME PER SRM 53-10-9, FIGURE 1.  (M)
